# SDR QMLA2024100320128

- Difficulty date: October 2, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N912SM
- Make and model: Beech B200GT
- Aircraft serial: BY4
- Aircraft time: 5,836 hours, 7,492 cycles
- Engine: Pwa PT6*
- Engine time: 2,695 hours, 2,710 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Feathering Sys
- Condition: Faulted
- Location: Right Prop
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE RIGHT PROP ATTEMPTED TO FEATHER WITH THE AUTO FEATHER SYSTEM ON (AS THROTTLES WERE PULLED BACK FOR LANDING).  PILOT SECURED THE AUTO FEATHER SYSTEM AND LANDED SAFELY.  LOGBOOK ENTRY MADE AND TURNED AIRCRAFT OVER TO MAINT.  ADJUSTED AUTO FEATHER POWER SWITCHES TO APPROX. 90% FOR BOTH L AND R ENGINE. AUTO FEATHER SYSTEM FUNCTIONS NORMALLY.
